m+Medelevator.RU
← Поиск публикаций
British journal of anaesthesia · 1992

Seizure-like movements during induction of anaesthesia with sevoflurane.

Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Adachi M, Ikemoto Y, Kubo K, Takuma C

Аннотация

Clonic and tonic seizure-like movements of the extremities were observed during induction of anaesthesia with sevoflurane in a 9-yr-old girl. The tonic movements were associated with respiratory alkalosis and were not abolished by an i.v. injection of thiamylal 75 mg. Arterial pressure, heart rate and body temperature remained normal during the episode. Ventilation was assisted easily and then controlled via a face mask. No neurological abnormalities were obvious after the anaesthesia. The movements may have been the result of seizure activity in the central nervous system, or myoclonus of the extremities.

Предметные рубрики MeSH